# SDR WX0A2025060232444

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N255NV
- Make and model: Airbus A320-214
- Aircraft serial: 7989
- Aircraft time: 18,448 hours, 9,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) PER T/C 335100-03-1-001. ALL EPSU BATTERIES REQUIRE REPLACEMENT / REPLACED ALL EPSU BATTERIES REF AMM'S 33-51-38-000-002-A AND 33-51-38-400-002. OPS CHECK OF EPSU'S OKAY. A/C OKAY FOR SERVICE"
